MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY

ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY
Catalog Number 07027583190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys myoglobin (myo) results from five patient samples tested on the cobas e 801 analytical unit.The following are examples of discrepant results: patient sample 1: the initial result from the analyzer was <21 ng/ml.The repeat result from a cobas e 411 analyzer was 256.7 ng/ml.Patient sample 2: the initial result from the analyzer was <21 ng/ml.The repeat result from a cobas e 411 analyzer was 131.6 ng/ml.Patient sample 3: the initial result from the analyzer was <21 ng/ml.The repeat result from a cobas e 411 analyzer was 148.6 ng/ml.Patient sample 4: the initial result from the analyzer was <21 ng/ml.The repeat result from a cobas e 411 analyzer was 281.7 ng/ml.The initial results were not reported outside of the laboratory, as the results did not match the patients' clinical diagnoses.
 
Additional Manufacturer Narrative
The field service engineer (fse) inspected the analyzer and found no issues.The event's cause could not be determined based on the information provided.

Brand Name
ELECSYS MYOGLOBIN
Common Device Name
MYOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22009295
Report Number1823260-2025-01475
Device Sequence Number12101197
Product Code DDR
UDI-Device Identifier04015630940059
UDI-Public04015630940059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027583190
Device Lot Number799694
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/19/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown